# SDR HALA2019053000265

- Difficulty date: May 29, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 39,676 hours, 6,423 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Open
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TFOA - LT FUEL PANEL FOUND OPEN ON ARRIVAL TO LAX. FUEL CAPS MISSING & HOLD OPEN ROD DAMAGED. REPLACED FUEL COUPLING CAPS PER AMM 28-25 REPLACED STRUT PER AMM 57-42. DOOR OPS CHK GOOD. OK FOR SVC.
